# SDR 2002UALA00293

- Difficulty date: February 17, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 11,714 hours, 3,999 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G1281
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE GENERATOR LIGHT ILLUMINATED PRIOR TO ETOPS ENTRY POINT.  DISCONNECTED GENERATOR AND STARTED APU.  FLIGHT RETURNED TO SFO.  REPLACED NR 1 INTEGRATED DRIVE GENERATOR, OPS CHECKED NORMAL.  SHOP FINDINGS:  METAL FOUND IN FILTER, HYDRAULIC LOG FAILURE.
